Asympotic efficiency of signed - rank symmetry tests under skew alternatives
AbstractThe efficiency of some known tests for symmetry such as the sign test, the Wilcoxon signed-rank test or more general linear signed rank tests was studied mainly under the classical alternatives of location. However it is interesting to compare the efficiencies of these tests under asymmetric alternatives like the so-called skew alternative proposed in Azzalini (1985). We find and compare local Bahadur efficiencies of linear signed-rank statistics for skew alternatives and discuss also the conditions of their local optimality. We calculate also such efficiencies for the family of distribution-free Maesono statistics proposed in Maesono (1987).
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoPaper provided by ICER - International Centre for Economic Research in its series ICER Working Papers with number 12-2002.
Length: 14 pages
Date of creation: Feb 2002
Date of revision:
skew family; linear rank test; Maesono statistic; Bahadur efficiency; local optimality;
This paper has been announced in the following NEP Reports:
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- E. Kremer, 1982. "Local comparison of linear rank tests, in the Bahadur sense," Metrika, Springer, vol. 29(1), pages 159-173, December.
- Arnold, Barry C. & Beaver, Robert J., 2000. "The skew-Cauchy distribution," Statistics & Probability Letters, Elsevier, vol. 49(3), pages 285-290, September.
- Monica Chiogna, 1998. "Some results on the scalar Skew-normal distribution," Statistical Methods and Applications, Springer, vol. 7(1), pages 1-13, April.
- Genton, Marc G. & He, Li & Liu, Xiangwei, 2001. "Moments of skew-normal random vectors and their quadratic forms," Statistics & Probability Letters, Elsevier, vol. 51(4), pages 319-325, February.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Alessandra Calosso).
If references are entirely missing, you can add them using this form.